MathSciNet Relay Station
MathSciNet bibliographic data
MR291124 (45 #218) 12A25
Goldstein, Larry Joel Relative imaginary quadratic fields of class number $1$ or $2$. Trans. Amer. Math. Soc. 165 (1972), 353–364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement